Skin necrosis secondary to low-molecular weight heparin in a patient with antiphospholipid antibody syndrome

G. E. Gibson, L. E. Gibson, L. A. Drage, C. R. Garrett, Morie Gertz

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Skin necrosis is a rare complication of subcutaneous heparin therapy that usually occurs at injection sites. It occasionally accompanies the heparin-associated thrombocytopenia and thrombosis syndrome. We describe a patient with the antiphospholipid syndrome who had skin necrosis develop from low-molecular weight heparin therapy at sites distant from injection sites.

Original languageEnglish (US)
Pages (from-to)855-859
Number of pages5
JournalJournal of the American Academy of Dermatology
Volume37
Issue number5 II SUPPL.
StatePublished - Dec 2 1997

Fingerprint

Antiphospholipid Syndrome
Low Molecular Weight Heparin
Heparin
Necrosis
Skin
Injections
Thrombocytopenia
Thrombosis
Therapeutics

ASJC Scopus subject areas

  • Dermatology

Cite this

Skin necrosis secondary to low-molecular weight heparin in a patient with antiphospholipid antibody syndrome. / Gibson, G. E.; Gibson, L. E.; Drage, L. A.; Garrett, C. R.; Gertz, Morie.

In: Journal of the American Academy of Dermatology, Vol. 37, No. 5 II SUPPL., 02.12.1997, p. 855-859.

Research output: Contribution to journalArticle

Gibson, G. E. ; Gibson, L. E. ; Drage, L. A. ; Garrett, C. R. ; Gertz, Morie. / Skin necrosis secondary to low-molecular weight heparin in a patient with antiphospholipid antibody syndrome. In: Journal of the American Academy of Dermatology. 1997 ; Vol. 37, No. 5 II SUPPL. pp. 855-859.
@article{b7653e811237480d9948d5d0c4f13974,
title = "Skin necrosis secondary to low-molecular weight heparin in a patient with antiphospholipid antibody syndrome",
abstract = "Skin necrosis is a rare complication of subcutaneous heparin therapy that usually occurs at injection sites. It occasionally accompanies the heparin-associated thrombocytopenia and thrombosis syndrome. We describe a patient with the antiphospholipid syndrome who had skin necrosis develop from low-molecular weight heparin therapy at sites distant from injection sites.",
author = "Gibson, {G. E.} and Gibson, {L. E.} and Drage, {L. A.} and Garrett, {C. R.} and Morie Gertz",
year = "1997",
month = "12",
day = "2",
language = "English (US)",
volume = "37",
pages = "855--859",
journal = "Journal of the American Academy of Dermatology",
issn = "0190-9622",
publisher = "Mosby Inc.",
number = "5 II SUPPL.",

}

TY - JOUR

T1 - Skin necrosis secondary to low-molecular weight heparin in a patient with antiphospholipid antibody syndrome

AU - Gibson, G. E.

AU - Gibson, L. E.

AU - Drage, L. A.

AU - Garrett, C. R.

AU - Gertz, Morie

PY - 1997/12/2

Y1 - 1997/12/2

N2 - Skin necrosis is a rare complication of subcutaneous heparin therapy that usually occurs at injection sites. It occasionally accompanies the heparin-associated thrombocytopenia and thrombosis syndrome. We describe a patient with the antiphospholipid syndrome who had skin necrosis develop from low-molecular weight heparin therapy at sites distant from injection sites.

AB - Skin necrosis is a rare complication of subcutaneous heparin therapy that usually occurs at injection sites. It occasionally accompanies the heparin-associated thrombocytopenia and thrombosis syndrome. We describe a patient with the antiphospholipid syndrome who had skin necrosis develop from low-molecular weight heparin therapy at sites distant from injection sites.

UR - http://www.scopus.com/inward/record.url?scp=0030702843&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030702843&partnerID=8YFLogxK

M3 - Article

VL - 37

SP - 855

EP - 859

JO - Journal of the American Academy of Dermatology

JF - Journal of the American Academy of Dermatology

SN - 0190-9622

IS - 5 II SUPPL.

ER -